Jump to content

Withdrawals from zanax


[Lm...]

Recommended Posts

I was only on Xanax for two months. It has been 63 days off of .25 .I am having withdrawal symptoms.I would

Love the support.lm

Link to comment
Share on other sites

[e8...]

Lm0721,

 

Welcoming you to BenzoBuddies.

 

I'm sorry to hear about your symptoms.

63 days is still early in withdrawal.

 

You will find plenty of support here.

 

Sigma.

Link to comment
Share on other sites

Hello Lm0721, Welcome!

 

The good news is you're benzo free, it was a relatively small amount and you were only on it for a short time.  The bad news is, even with those three things going for you, you still get to suffer like those who took it for years at higher doses.  It's perfectly normal for withdrawal symptoms to last months after the last dose, so please don't worry, they'll leave when your brain can get back to its normal function.

 

What symptoms are you experiencing?

 

Pam

Link to comment
Share on other sites

I was on benzo's for only 2 months as well. Did you cold turkey? or did you taper?

I am 5 weeks out and this morning i woke a bit shaky, so ... as unreal as it may be, this drugs still affect you long after you've been off.  What are you feeling???

 

LU

 

 

Link to comment
Share on other sites

I wish all the best for you during your recovery.  I just joined this group last night and have read so many informative and heart breaking stories. 

 

Take care.

Link to comment
Share on other sites

×
×
  • Create New...